MAUDE Adverse Event Report: DIAGNOSTICA STAGO S.A.S. STA COMPACT MAX; IVD COAGULATION DEVICE/INSTRUMENT

DIAGNOSTICA STAGO S.A.S. STA COMPACT MAX; IVD COAGULATION DEVICE/INSTRUMENT
Model Number 58990
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2019
Type of Reportable Event Serious Injury
Event or Problem Description
A lab technician manually entered an incorrect result for a patient: 20.0 ¿g/ml instead of 0.37¿g/ml.The technician confused the end part of the name of the assay "lia-test ddi 20 ¿g/ml" as the result.Customer acknowledged there was nothing wrong with the analyzer.Instructions were given to customer to change the name of the test, to avoid confusion.Based upon the reported result the patient received a ct angiogram.This did not result in any injury, impairment, or death to the patient.
 
Additional Manufacturer Narrative
A lab technician released a false result for a patient.Ddimer testing : 20.0 g/ml instead of 0.37 g/ml.Root cause identified : the lab technician misinterpreted the name of the assay, named by the lab,"lia-test ddi 20 g/ml" with the patient result.Customer acknowledged there is nothing wrong with the analyzer and that was a lab technician mistake.Instructions were given to customer to change the name of the test, without units to avoid any future misinterpretation.This case is considered as an isolated case.No complementary action.

Brand Name
STA COMPACT MAX
Common Device Name
IVD COAGULATION DEVICE/INSTRUMENT
Manufacturer (Section D)
DIAGNOSTICA STAGO S.A.S.
3 allee theresa
asnieres-sur-seine, 92600
FR  92600
Manufacturer Contact
walid ben ammar
3 allée thérésa
asnieres sur seine, 92600
FR   92600
MDR Report Key9046001
Report Number8043723-2019-00008
Device Sequence Number2537717
Product Code JPA
UDI-Device Identifier03607450589900
UDI-Public(01)03607450589900(11)140122(241)58990
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K130090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
Report Date (Section F) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number58990
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/13/2019
Device Age5 YR
Event Location Hospital
Date Report to Manufacturer09/04/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/13/2019
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2014
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown